# SDR ASAA2021082635794

- Difficulty date: August 26, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 23,914 hours, 7,500 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7497 · Ignition System Wiring
- Part: Lead
- Part number: 90591101
- Condition: Damaged
- Location: Nr 2 Ignition
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE, LEFT IGNITION LEAD, BRAIDED CONDUIT DAMAGED, BRAID DAMAGED. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE LEFT IGNITION LEAD PER MM 74-21-01.
